Publikationen von Prof. Dr. Jürgen Klüners
Preprints
Symmetries of power-free integers in number fields and their shift spaces
F. Gundlach, J. Klüners, ArXiv:2407.08438 (2024).
Computing quadratic subfields of number fields
A.-S. Elsenhans, J. Klüners, ArXiv:1907.13383 (2019).
Alle Publikationen anzeigen
Papers
Chow groups of one-dimensional noetherian domains
M. Kirschmer, J. Klüners, Research in Number Theory 10 (2024).
ℓ-torsion bounds for the class group of number fields with an ℓ-group as Galois group
J. Klüners, J. Wang, Proceedings of the American Mathematical Society 150 (2022) 2793–2805.
The asymptotics of nilpotent Galois groups
J. Klüners, Acta Arithmetica 204 (2022) 165–184.
Imaginary multiquadratic number fields with class group of exponent $3$ and $5$
J. Klüners, T. Komatsu, Mathematics of Computation 90 (2021) 1483–1497.
Imaginary quadratic number fields with class groups of small exponent
A.-S. Elsenhans, J. Klüners, F. Nicolae, Acta Arithmetica 193 (2020) 217–233.
The conductor density of local function fields with abelian Galois group
J. Klüners, R. Müller, Journal of Number Theory 212 (2020) 311–322.
Computing subfields of number fields and applications to Galois group computations
A.-S. Elsenhans, J. Klüners, Journal of Symbolic Computation 93 (2018) 1–20.
Are number fields determined by Artin L-functions?
J. Klüners, F. Nicolae, Journal of Number Theory 167 (2016) 161–168.
Computation of Galois groups of rational polynomials
C. Fieker, J. Klüners, LMS Journal of Computation and Mathematics 17 (2014) 141–158.
The Distribution of Number Fields with Wreath Products as Galois Groups
J. Klüners, International Journal of Number Theory 08 (2012) 845–858.
Weighted Distribution of the 4-rank of Class Groups and Applications
É. Fouvry, J. Klüners, International Mathematics Research Notices 2011 (2011) 3618–3656.
Generating subfields
M. van Hoeij, J. Klüners, A. Novocin, Journal of Symbolic Computation 52 (2011) 17–34.
On the negative Pell equation
É. Fouvry, J. Klüners, Annals of Mathematics 172 (2010) 2035–2104.
The parity of the period of the continued fraction of d
É. Fouvry, J. Klüners, Proceedings of the London Mathematical Society 101 (2010) 337–391.
On the Spiegelungssatz for the 4-rank
É. Fouvry, J. Klüners, Algebra & Number Theory 4 (2010) 493–508.
Factoring polynomials over global fields
K. Belabas, M. van Hoeij, J. Klüners, A. Steel, Journal de Théorie Des Nombres de Bordeaux 21 (2009) 15–39.
The van Hoeij Algorithm for Factoring Polynomials
J. Klüners, in: The LLL Algorithm, Springer Berlin Heidelberg, Berlin, Heidelberg, 2009.
Counting nilpotent Galois extensions
J. Klüners, G. Malle, Journal Für Die Reine Und Angewandte Mathematik (Crelles Journal) 2004 (2006) 1–26.
Asymptotics of number fields and the Cohen–Lenstra heuristics
J. Klüners, Journal de Théorie Des Nombres de Bordeaux 18 (2006) 607–615.
On the 4-rank of class groups of quadratic number fields
É. Fouvry, J. Klüners, Inventiones Mathematicae 167 (2006) 455–513.
Cohen–Lenstra Heuristics of Quadratic Number Fields
É. Fouvry, J. Klüners, in: Lecture Notes in Computer Science, Springer Berlin Heidelberg, Berlin, Heidelberg, 2006.
The number of S₄-fields with given discriminant
J. Klüners, Acta Arithmetica 122 (2006) 185–194.
A counter example to Malle's conjecture on the asymptotics of discriminants
J. Klüners, Comptes Rendus Mathematique 340 (2005) 411–414.
Computing residue class rings and Picard groups of orders
J. Klüners, S. Pauli, Journal of Algebra 292 (2005) 47–64.
Minimal discriminants for fields with small Frobenius groups as Galois groups
C. Fieker, J. Klüners, Journal of Number Theory 99 (2003) 318–337.
Algorithms for function fields
J. Klüners, Experiment. Math. 11 (2002) 171–181.
A Database for Field Extensions of the Rationals
J. Klüners, G. Malle, LMS Journal of Computation and Mathematics 4 (2001) 182–196.
Galois Group Computation for Rational Polynomials
K. Geissler, J. Klüners, Journal of Symbolic Computation 30 (2000) 653–674.
Computing Local Artin Maps, and Solvability of Norm Equations
V. Acciaro, J. Klüners, Journal of Symbolic Computation 30 (2000) 239–252.
Explicit Galois Realization of Transitive Groups of Degree up to 15
J. Klüners, G. Malle, Journal of Symbolic Computation 30 (2000) 675–716.
A Polynomial with Galois GroupSL2(11)
J. Klüners, Journal of Symbolic Computation 30 (2000) 733–737.
Computing Automorphisms of Abelian Number Fields
J. Klüners, V. Acciaro, Mathematics of Computation 68 (1999) 1179–1186.
On computing subfields. A detailed description of the algorithm
J. Klüners, Journal de Theorie Des Nombres de Bordeaux 10 (1998) 243–271.
KANT V4
M. DABERKOW, C. FIEKER, J. Klüners, M. POHST, K. ROEGNER, M. SCHÖRNIG, K. WILDANGER, Journal of Symbolic Computation 24 (1997) 267–283.
Alle Publikationen anzeigen
Abschlussarbeiten
Über die Asymptotik von Zahlkörpern mit vorgegebener Galoisgruppe (Habilitation)
J. Klüners, Über die Asymptotik von Zahlkörpern mit vorgegebener Galoisgruppe (Habilitation), Shaker Verlag, Universiät Kassel, 2005.
Über die Berechnung von Automorphismen und Teilkörpern algebraischer Zahlkörper (Dissertation)
J. Klüners, Über Die Berechnung von Automorphismen Und Teilkörpern Algebraischer Zahlkörper (Dissertation), TU Berlin, 1997.
Über die Berechnung von Teilkörpern algebraischer Zahlkörper (Diplomarbeit)
J. Klüners, Über Die Berechnung von Teilkörpern Algebraischer Zahlkörper (Diplomarbeit), TU Berlin, 1995.
Alle Publikationen anzeigen